Weighted tree-walking automata

Fülöp Zoltán and Muzamel Loránd: Weighted tree-walking automata. In: Acta cybernetica, (19) 2. pp. 275-293. (2009)

[thumbnail of Fulop_2009_ActaCybernetica.pdf]
Cikk, tanulmány, mű

Download (179kB) | Preview


We define weighted tree-walking automata. We show that the class of tree series recognizable by weighted tree-walking automata over a commutative semiring K is a subclass of the class of regular tree series over K. If K is not a ring, then the inclusion is strict.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2009
Volume: 19
Number: 2
ISSN: 0324-721X
Page Range: pp. 275-293
Language: English
Place of Publication: Szeged
Event Title: Weighted Automata : Theory and Applications (2008) (Dresden)
Related URLs: http://acta.bibl.u-szeged.hu/38528/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: p. 291-293. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 17. 08:50
URI: http://acta.bibl.u-szeged.hu/id/eprint/12866

Actions (login required)

View Item View Item